# SDR CALA2015082100692

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 52,099 hours, 18,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ROW 7 - 14 FAILED TEST IAW 33-51-06.  R & R BATTERY PACK IAW 33-51-06-960-805.  PERFORMED TEST IAW MM 33-51-00-720-801.  ALL OPERATIONS CHECKED GOOD.
